# SDR PLGA971025A

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346BE
- Make and model: Saab SF340A
- Aircraft serial: 340A150
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATG130902
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BGR - FLT 4247 - WHEN GEAR WAS SELECTED DOWN FOR LANDING, THE CREW RECEIVED THREE GREEN BUT THE LEFT INTRANSIT LIGHT REMAINED ILLUMINATED.  CREW FOLLOWED PROCEDURES AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT GEAR DOWNLOCK SWITCH.  SYSTEM CHECKED GOOD AIRCRAFT RETURNED TO SERVICE.  (M)
